Pseudo-random numbers; the exact distribution of pairs

Ulrich Dieter

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)855-884
JournalMathematics of computation
Volume25
Publication statusPublished - 1971

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Pseudo-random numbers; the exact distribution of pairs. / Dieter, Ulrich.

In: Mathematics of computation, Vol. 25, 1971, p. 855-884.

Research output: Contribution to journalArticleResearchpeer-review

Dieter, Ulrich. / Pseudo-random numbers; the exact distribution of pairs. In: Mathematics of computation. 1971 ; Vol. 25. pp. 855-884.
@article{15a627fd32f34577879e4065d436f3d5,
title = "Pseudo-random numbers; the exact distribution of pairs",
author = "Ulrich Dieter",
year = "1971",
language = "English",
volume = "25",
pages = "855--884",
journal = "Mathematics of computation",
issn = "0025-5718",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - Pseudo-random numbers; the exact distribution of pairs

AU - Dieter, Ulrich

PY - 1971

Y1 - 1971

M3 - Article

VL - 25

SP - 855

EP - 884

JO - Mathematics of computation

JF - Mathematics of computation

SN - 0025-5718

ER -